Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missed period, taking femilon tab. Want to stop medicine. Will it have any side effects?

Hii i m taking femilon tab from april 2011 and i have stopped it in oct 2011 then i have got my last period in nov 2011 but from dec 2011 to march 2012 i had not got my period (i was not pregnant) i meet my doc and she said to continue with femilon again.....then i have got my period again after starting the pill .....but now i want to stop it will i get any side effect from that.......i am very afraid that my period will stop again if i stop taking this pill. I have heard that sometime these contraceptive may cause for blocking the tubes ... please help me..........
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Oral contraceptives are not associated with blockage of fallopian tubes. Please do not worry. The delay in periods after stopping the pills is reversible after sometime and is not worrisome. You can consult your OB-GYN for hormonal treatment for it.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor